| Model Number |
MMT-523RNAL |
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Hypoglycemia (1912)
| Date of Event |
01/15/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the blood glucose was high.The customer reported that her husband is on the insulin pump.He woke with a 500mg/dl of blood glucose and put a new insertion last night and woke up this morning at 518mg/dl of blood glucose.Customer stated he had some alarms on his pump, and now it said to rewind.The customer was advised to monitor the pump.The customer received low reservoir and was feeling fine.The customer treated with the pump.The insulin pump will not be returned for analysis.